Ibuprofen 200mg & Paracetamol 500mg Tablets

20ea

12 99 ea
loading
$0.65 per 1ea

Nuromol contains two ingredients Ibuprofen and Paracetamol that together deliver temporary relief of pain and/or inflammation associated with: Headache, Migraine Headache, Tension Headache, Muscular Pain, Cold & Flu symptoms, Period Pain, Dental Pain, Sinus Pain, Back Pain, Arthritic Pain, Reduces Fever. DIRECTIONS FOR USE:Take with water. Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 6 -8 hours as necessary (maximum 6 tablets in 24 hours). Keep to the recommended dose. Do not take for more than 3 days at a time, except with your doctor's advice. Do not give Nuromol tablets to children under 12 years. Nurofen for Children products are available

Product of Imported